# SDR SWAA2022021068035

- Difficulty date: March 2, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 27,727 hours, 16,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; LAV TANK SURROUND STRUCTURE AT STA. 867 HAS A CRACKED ANGLE AT THE LOWER AFT CORNER OF ACCESS PNL 141PW. / REMOVED AND REPLACED BRACKET PER SRM 51-40-02.
